# SDR QXEA2015101900543

- Difficulty date: October 3, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 22,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Shear Angle
- Part number: 85327581101
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR ANGLE ON SEAT TRACK NR 5 AT BS 1.00 FOUND CORRODED AND FOUND OUT OF LIMITS.   REMOVED AND REPLACED THE SHEAR ANGLE IAW SRM 51-42-05.  I
